# SDR IXXA070034O

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,600 hours, 18,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unlocked
- Location: Zone 800
- Part time: 70,600 hours, 18,108 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM WSAP AT SIXTY KNOTS, THE DOOR WARNING LIGHT (MASTER WARNING) ILLUMINATED.  THE CREW ABORTED TAKEOFF WITHOUT INCIDENT AND RETURNED TO BLOCKS.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND R-2 DOOR UNLOCKED.  MAINTENANCE RESECURED THE DOOR AND WARNING LIGHT WENT OUT.  MAINTENANCE PERFORMED UNSCHEDULED MAINTENANCE INSPECTION FOR REJECTED TAKEOFF IAW DC8 MAINTENANCE MANUAL 13.01-5.  AIRCRAFT WAS RETURNED TO SERVICE.
